# SDR FDEA201507232334

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 270 hours, 14,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327036100600
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 252DH DAMAGED.  FABRICATED NEW PANEL ON T15 115508 IAW DWG SRZ-25-005 REV L.  CLASSIFIED AS MAJOR CAT A REPAIR.
